# SDR SIMA200215602

- Difficulty date: December 19, 2001
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: EPN395300013019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP4 INSPECTION, FOUND CORROSION ON RIGHT FLIGHT ATTENDANT SEAT TRACK.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW ENGINEERING ORDER E2-53MR-115R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
